Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 593549, 11 pages
http://dx.doi.org/10.1155/2013/593549
Research Article

Solving Optimization Problems on Hermitian Matrix Functions with Applications

Department of Computer Science and Information, Guizhou University, Guiyang 550025, China

Received 17 October 2012; Accepted 20 March 2013

Academic Editor: K. Sivakumar

Copyright © 2013 Xiang Zhang and Shu-Wen Xiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Zhang, “Rank equalities for Moore-Penrose inverse and Drazin inverse over quaternion,” Annals of Functional Analysis, vol. 3, no. 2, pp. 115–127, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Bao, Y. Lin, and Y. Wei, “A new projection method for solving large Sylvester equations,” Applied Numerical Mathematics, vol. 57, no. 5–7, pp. 521–532, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Dehghan and M. Hajarian, “On the generalized reflexive and anti-reflexive solutions to a system of matrix equations,” Linear Algebra and Its Applications, vol. 437, no. 11, pp. 2793–2812, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. O. Farid, M. S. Moslehian, Q.-W. Wang, and Z.-C. Wu, “On the Hermitian solutions to a system of adjointable operator equations,” Linear Algebra and Its Applications, vol. 437, no. 7, pp. 1854–1891, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. H. He and Q. W. Wang, “A real quaternion matrix equation with with applications,” Linear Multilinear Algebra, vol. 61, pp. 725–740, 2013. View at Google Scholar
  6. Q.-W. Wang and Z.-C. Wu, “Common Hermitian solutions to some operator equations on Hilbert Cx-modules,” Linear Algebra and Its Applications, vol. 432, no. 12, pp. 3159–3171, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q.-W. Wang and C.-Z. Dong, “Positive solutions to a system of adjointable operator equations over Hilbert Cx-modules,” Linear Algebra and Its Applications, vol. 433, no. 7, pp. 1481–1489, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q.-W. Wang, J. W. van der Woude, and H.-X. Chang, “A system of real quaternion matrix equations with applications,” Linear Algebra and Its Applications, vol. 431, no. 12, pp. 2291–2303, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. W. Wang, H.-S. Zhang, and G.-J. Song, “A new solvable condition for a pair of generalized Sylvester equations,” Electronic Journal of Linear Algebra, vol. 18, pp. 289–301, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. W. Braden, “The equations ATX±XTA=B,” SIAM Journal on Matrix Analysis and Applications, vol. 20, no. 2, pp. 295–302, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. S. Djordjević, “Explicit solution of the operator equation A*X+X±A=B,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 701–704, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Cao, “Solvability of a quaternion matrix equation,” Applied Mathematics, vol. 17, no. 4, pp. 490–498, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Q. Xu, L. Sheng, and Y. Gu, “The solutions to some operator equations,” Linear Algebra and Its Applications, vol. 429, no. 8-9, pp. 1997–2024, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q.-W. Wang and Z.-H. He, “Some matrix equations with applications,” Linear and Multilinear Algebra, vol. 60, no. 11-12, pp. 1327–1353, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Tian, “Maximization and minimization of the rank and inertia of the Hermitian matrix expression A-BX-(BX)x,” Linear Algebra and Its Applications, vol. 434, no. 10, pp. 2109–2139, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z.-H. He and Q.-W. Wang, “Solutions to optimization problems on ranks and inertias of a matrix function with applications,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2989–3001, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Liu and Y. Tian, “Max-min problems on the ranks and inertias of the matrix expressions A-BXC±(BXC)*,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 593–622, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Chu, Y. S. Hung, and H. J. Woerdeman, “Inertia and rank characterizations of some matrix expressions,” SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 3, pp. 1187–1226, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Liu and Y. Tian, “A simultaneous decomposition of a matrix triplet with applications,” Numerical Linear Algebra with Applications, vol. 18, no. 1, pp. 69–85, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Zhang, Q.-W. Wang, and X. Liu, “Inertias and ranks of some Hermitian matrix functions with applications,” Central European Journal of Mathematics, vol. 10, no. 1, pp. 329–351, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q.-W. Wang, “The general solution to a system of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 665–675, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Tian, “Equalities and inequalities for inertias of Hermitian matrices with applications,” Linear Algebra and Its Applications, vol. 433, no. 1, pp. 263–296, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. G. Marsaglia and G. P. H. Styan, “Equalities and inequalities for ranks of matrices,” Linear and Multilinear Algebra, vol. 2, pp. 269–292, 1974. View at Publisher · View at Google Scholar · View at MathSciNet